# SDR SWAA2012122110808

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 39,870 hours, 23,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 790123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHT COVER CRACKED AT 22C.  REMOVED AND REPLACED LIGHT COVER PER MM.
